# SDR 95ZZZX6271

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N309VA
- Make and model: Boeing 737247
- Aircraft serial: 19614
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Condition: Corroded
- Location: Fwd Lav Srv Pnl
- Part time: 58,387 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORT OF CORROSION AT FORWARD LAV SERVICE PANEL SKIN AND REINFORCING DOUBLER, STA 257 TO STA 277, BETWEEN STR 23R AND STR 24R.  AFTER CORROSION REMOVAL, FOUND REMAINING SKIN TO BE WITHIN LIMITS IAW 737 SRM 53-30-1.  FABBED SKIN AND REINFORCING DOUBLER IAW 737 SRM 51-10-1 AND SRM 53-30-3, AND REPAIRED SAME IAW SHIVA ENT. ENGINEERING ORDER 353E021, REPORT 95-8, DATED SEPTEMBER 14, 1995, ON FORM (FAA) 8110-3.  A/C TOTAL TIME 58,386.8 HOURS.  TOTAL CYCLES, 65,586.
